MAUDE Adverse Event Report: BD CARIBE LTD. BD PERISAFE¿ KITS; ANESTHESIA CONDUCTION KIT

BD CARIBE LTD. BD PERISAFE¿ KITS; ANESTHESIA CONDUCTION KIT
Model Number 400273
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone #: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 bd perisafe¿ kits experienced device damage while still considered operable.The following information was provided by the initial reporter: filter is missing in bd perisafe kit ( 2 units).
 
Event or Problem Description
It was reported that 2 bd perisafe¿ kits experienced device damage while still considered operable.The following information was provided by the initial reporter: filter is missing in bd perisafe kit (b)(4) units).
 
Additional Manufacturer Narrative
H6: investigation summary: based on the sample provided to bd for evaluation, the reported condition was verified.The manufacturing facility has been notified of this incident and no discrepancy or non-conformance were identified that could have contributed to the reported condition.A review of the device history record was performed, and no quality issues were found during production.The most probably root cause has been identified as operator error during the manual assembly of the tray.H3 other text : see h10.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After additional review, the reported event has been determined to be a case of tray missing component, which is unlikely to cause harm/serious injury.It has therefore been determined that this event does not require mdr submission/reporting.The initial mdr submission, (mfr report# 2618282-2021-00060), and the supplemental mdr, (mfr report # 2618282-2021-00060), may be disregarded.

Brand Name
BD PERISAFE¿ KITS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12675867
Report Number2618282-2021-00060
Device Sequence Number11894657
Product Code CAZ
UDI-Device Identifier30382904002733
UDI-Public30382904002733
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K953790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2025
Device Model Number400273
Device Catalogue Number400273
Device Lot Number0281597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer10/28/2021
04/13/2022
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date11/17/2021
04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown